B1 Non-refereed journal articles
Täystyöttömyydestä täystyöllisyyteen (1999)


Pehkonen, J. (1999). Täystyöttömyydestä täystyöllisyyteen. Kansantaloudellinen aikakauskirja, 95 (4), 1-3.


JYU authors or editors


Publication details

All authors or editors: Pehkonen, Jaakko

Journal or series: Kansantaloudellinen aikakauskirja

Publication year: 1999

Volume: 95

Issue number: 4

Pages range: 1-3

Publication language: Unknown

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-13-10 at 19:26